Algorithms for singularities and real structures of weak del Pezzo surfaces

N. Lubbes
Journal of Algebra and its Applications, 13(5), 135-158, (2014)

Algorithms for singularities and real structures of weak del Pezzo surfaces

Keywords

Weak del Pezzo surfaces

Abstract

​In this paper we consider the classification of singularities (Du Val) and real structures (Wall) of weak Del Pezzo surfaces from an algorithmic point of view. It is well known that the singularities of weak Del Pezzo surfaces correspond to root subsystems. We present an algorithm which computes the classification of these root subsystems. We represent equivalence classes of root subsystems by unique labels. These labels allow us to construct examples of weak Del Pezzo surfaces with the corresponding singularity configuration. Equivalence classes of real structures of weak Del Pezzo surfaces are also represented by root subsystems. We present an algorithm which computes the classification of real structures. This leads to an alternative proof of the known classification for Del Pezzo surfaces and extends this classification to singular weak Del Pezzo surfaces.

Code

DOI: 10.1142/S0219498813501582

Sources

Website PDF

See all publications 2014